# SDR SWAA2019070334418

- Difficulty date: June 26, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 27,568 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR WET AREA INTERCOSTAL UPPER FLANGE AT FASTENER HOLE CRACKED BETWEEN BS. 312 TO BS. 328, LBL 47.  R&R INTERCOSTAL IAW SRM AND DWG.
